American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Amnon Yekutieli. Twisted Deformation Quantization of Algebraic Varieties (Survey). Contemporary Mathematics 562 (2012) 279-297.
Book volume table of contents   
View Article: PDF

[2] Jie Wang. Deformations of pairs $(X,L)$ when $X$ is singular. Proc. Amer. Math. Soc. 140 (2012) 2953-2966.
Abstract, references, and article information   
View Article: PDF

[3] Runar Ile. Change of rings in deformation theory of modules. Trans. Amer. Math. Soc. 356 (2004) 4873-4896. MR 2084403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mircea Mustata. Singularities of pairs via jet schemes. J. Amer. Math. Soc. 15 (2002) 599-615. MR 1896234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seán Keel and James McKernan. Rational curves on quasi-projective surfaces. Memoirs of the AMS 140 (1999) MR 1610249.
Book volume table of contents   

[6] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Damon. The unfolding and determinacy theorems for subgroups of ${\scr A}$ and ${\scr K}$. Memoirs of the AMS 50 (1984) MR 748971.
Book volume table of contents   

[9] S. H. Cox. The preparation theorem and the freeness of $A[[X]]/I$ . Proc. Amer. Math. Soc. 61 (1976) 227-231. MR 0427317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. S. Rim. Torsion differentials and deformation . Trans. Amer. Math. Soc. 169 (1972) 257-278. MR 0342513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1